# SDR DALA2024040504113

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 136,278 hours, 19,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 20GF EEPLS LIGHTS INOP. CORRECTIVE ACTION: FOUND PIN PUSHED BACK AT SEAT DISCONNECT. REPINNED PER BSWPM 20- 64. OPS GOOD (5319159)
